• I am being treated for bone cancer with Doxorubicin (Adriamycin®) Cisplatin. Etoposide

    Asked by Bonecrusher on Saturday, May 23, 2020

    I am being treated for bone cancer with Doxorubicin (Adriamycin®) Cisplatin. Etoposide

    It seems to stir up the pain in my bones. I can tell that it's the chemo making it worse because the pain gets worse for a few days after treatment then it slowly goes away. Do any of you have this bone pain from chemo?

    2 Answers from the Community

    • po18guy's Avatar
      po18guy

      Is it in the area of the tumors, or elsewhere? Are you receiving injections of Neopogen or Neulasta?

      7 days ago
    • GregP_WN's Avatar
      GregP_WN

      po18guy asks some good questions. If you are receiving those (either) injections, that is probably the source of your pain. Both are known to cause bone pain. I believe Claritin has been suggested for use to relieve some of that pain.

      7 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more bone cancer questions.  Also, don't forget to check out our Bone Cancer page.